# SDR ASAA028027A

- Difficulty date: August 22, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, MANY EMERGENCY TRACK LIGHTS WERE FOUND TO BE INOPERATIVE IN FIRST CLASS CABIN.  RELAMPED AND REPAIRED BROKEN WIRING.  LIGHTS THEN OPERATED PROPERLY.
